| Model Number |
VTICMO12.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative - secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A healthcare professional reporter that following an implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.In a separate visit lens repositioning was performed but the problem did not resolve.The lens was later exchanged for a longer length lens and the problem resolved.It has been noted that the surgeon selected a different lens size than that initially suggested by the icl calculation software.Therefore, there is not enough safety and effectiveness data to support implantation in this patient category.Cause of event was reported as unknown.
Additional Manufacturer Narrative
H6- device evaluation: lens was returned dry in microcentrifuge vial.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.Claim # (b)(4).